Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems concerning $ 2$-dimensional Brownian motion


Author: Frank Spitzer
Journal: Trans. Amer. Math. Soc. 87 (1958), 187-197
MSC: Primary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0104296-5
MathSciNet review: 0104296
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Chung and P. Erdös, On the application of the Borel-Contelli lemma, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 179-186. MR 0045327 (13:567b)
  • [2] A. Dvoretzky and P. Erdös, Some problems on random walk in space, Proceedings of the 2nd Berkeley Symposium, Univ. of California Press, 1951, pp. 353-368. MR 0047272 (13:852b)
  • [3] P. Lévy, Processus stochastiques et mouvement brownien, Paris, 1948.
  • [4] -, Le mouvement browien, Mémorial des Sciences Mathématiques, Fasc. 76, Paris, 1954.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0104296-5
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society